# SDR 20000811SH006

- Difficulty date: August 11, 2000
- Submitted: August 11, 2000
- Operation: General aviation
- Aircraft: N17613
- Make and model: Spartn 7W
- Aircraft serial: 12
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Trunnion
- Condition: Broken
- Location: Casting
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT LANDING GEAR DEPARTED UPON LANDING.  STRUT ASSY BROKE FROM TRUNNION, LEFT WING TIP IMPACTED RUNWAY, DIRECTIONAL CONTROL LOST.  POROUS CASTING, INADEQUATE.   (X)
